I was use Lycopodium in 200 and 1M for long time, its pass 4 yearsI have stop using Lycopodium
now I am suffering from Inflammation and Right side Abdominal pain.
what to do for recovery and what is antidote.
mirthr60ymail.com on 2018-01-08
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.